JOURNAL ARTICLE

Retinal pigment epithelial tear after intravitreal ranibizumab

Sophie J Bakri, Anna S Kitzmann
American Journal of Ophthalmology 2007, 143 (3): 505-7
17317396

PURPOSE: To report two cases of a retinal pigment epithelial (RPE) tear after intravitreal injection of 0.05 mg ranibizumab.

DESIGN: Observational case report.

METHODS: Two patients with choroidal neovascularization (CNV) resulting from age-related macular degeneration (AMD) were treated with an intravitreal injection of ranibizumab.

RESULTS: Both patients were found to have a RPE tear on follow-up visits at one month, confirmed by optical coherence tomography (OCT) and by fluorescein or indocyanine green angiography.

CONCLUSIONS: RPE tears may occur after intravitreal injection of ranibizumab. Further study is needed to determine whether CNV membranes associated with pigment epithelial detachments (PED) are more likely to develop RPE tears after treatment with anti-vascular endothelial growth factor (anti-VEGF) agents.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
17317396
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"